# SDR FDEA201708082148

- Difficulty date: August 8, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 37,344 hours, 26,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Bs 345-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COURIER SEAT TRACK R1 DOOR ENTRY BS 345 TO 377, LBL 5.  REMOVED CORROSION, HAD 100% MATERIAL LOSS AND IS OUT OF LIMITS.   FABRICATED A NEW SEAT TRACK.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02, 51-10-02, 53-00-52-1A, 51-40-05 AND DWGS 3470, REV D, AND 3504-NC-2.
